A nonlinear minimax optimization program not requiring derivatives

Karl Madsen, Hans Schjær-Jacobsen

    Research output: Contribution to journalJournal articleResearchpeer-review

    224 Downloads (Pure)
    Original languageEnglish
    JournalI E E E Transactions on Antennas and Propagation
    Volume25
    Issue number3
    Pages (from-to)454-456
    ISSN0018-926X
    DOIs
    Publication statusPublished - 1977

    Bibliographical note

    Copyright: 1977 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

    Cite this